MathSciNet Relay Station
MathSciNet bibliographic data
MR469806 (57 #9587) 05C15
Rödl, V. On the chromatic number of subgraphs of a given graph. Proc. Amer. Math. Soc. 64 (1977), no. 2, 370–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement